Journal of Approximation Theory
The approximation of unbounded functions by positive linear operators under multiplier enlargement is investigated. It is shown that a very wide class of positive linear operators can be used to approximate functions with arbitrary growth on the real line. Estimates are given in terms of the usual quantities which appear in the Shisha-Mond theorem. Examples are provided.
Original Publication Citation
Swetits, J. J., & Wood, B. (1982). Unbounded functions and positive linear-operators. Journal of Approximation Theory, 34(4), 325-334. doi:10.1016/0021-9045(82)90075-2
Swetits, J. J. and Wood, B., "Unbounded Functions and Positive Linear-Operators" (1982). Mathematics & Statistics Faculty Publications. 107.